# SDR MASA98042

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5918891
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4604 - DEN-GJT - DURING PREFLIGHT, PILOT REPORTED THE EMERGENCY LIGHTS WERE NOT WORKING PROPERLY.  MAINTENANCE REPAIRED A WIRE TO THE FLGIHT ATTENDANTS EMERGENCY LIGHT SWITCH AND REPLACED THE DIODES.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
